• Differential and integral equations
    Volume 22, 2009

  • Global existence of solutions for the coupled Vlasov and Navier-Stokes equations

    Laurent Boudin, Laurent Desvillettes, Céline Grandmont, and Ayman Moussa

    Volume 22, 2009, pages 1247-1271

  • Inviscid limit for axisymmetric Navier-Stokes system

    Taoufik Hmidi and Mohamed Zerguine

    Volume 22, 2009, pages 1223-1246

  • Lower semicontinuity of weak supersolutions to nonlinear parabolic equations

    Tuomo Kuusi

    Volume 22, 2009, pages 1211-1222

  • Traveling waves for the Whitham equation

    Mats Ehrnström and Henrik Kalisch

    Volume 22, 2009, pages 1193-1210

  • Energy decay for solutions of the wave equation with general memory boundary conditions

    Pierre Cornilleau and Serge Nicaise

    Volume 22, 2009, pages 1173-1192

  • Degenerate parabolic equation with critical exponent derived from the kinetic theory, II, blowup threshold

    Takashi Suzuki and Ryo Takahashi

    Volume 22, 2009, pages 1153-1172

  • Fractional stochastic evolution equations with Lévy noise

    Stefano Bonaccorsi

    Volume 22, 2009, pages 1141-1152

  • General decay of solutions of a nonlinear Timoshenko system with a boundary control of memory type

    A. Soufyane, M. Afilal, and T. Aouam

    Volume 22, 2009, pages 1125-1139

  • Minimal disc-type surfaces embedded in a perturbed cylinder

    Mouhamed Moustapha Fall and Carlo Mercuri

    Volume 22, 2009, pages 1115-1124

  • A fibering map approach to a potential operator equation and its applications

    Kenneth J. Brown and Tsung-fang Wu

    Volume 22, 2009, pages 1097-1114

  • Existence of positive almost periodic or ergodic solutions for some neutral nonlinear integral equations

    E. Ait Dads, P. Cieutat, and L. Lhachimi

    Volume 22, 2009, pages 1075-1096

  • Asymptotics and symmetries of ground-state and least energy nodal solutions for boundary-value problems with slowly growing superlinearities

    Denis Bonheure, Vincent Bouchez, and Christopher Grumiau

    Volume 22, 2009, pages 1047-1074

  • Quasi-periodic solutions of a damped reversible oscillator at resonance

    Anna Capietto, Walter Dambrosio, and Xinping Wang

    Volume 22, 2009, pages 1033-1046

  • Some existence results for operator equations involving duality mappings on Sobolev spaces with variable exponent

    George Dinca

    Volume 22, 2009, pages 1019-1032

  • Heteroclinics for non-autonomous second-order differential equations

    A. Gavioli and L. Sanchez

    Volume 22, 2009, pages 999-1018

  • Periodic solutions and asymptotic behavior in Liénard systems with $p$-Laplacian operators

    M. García-Huidobro, R. Manásevich, and J.R. Ward

    Volume 22, 2009, pages 979-998

  • Nonlinear perturbations of some non-invertible differential operators

    Alessandro Fonda and Rodica Toader

    Volume 22, 2009, pages 949-978

  • Chaotic dynamics in a simple class of Hamiltonian systems with applications to a pendulum with variable length

    Lakshmi Burra and Fabio Zanolin

    Volume 22, 2009, pages 927-948

  • Ground state solutions for a semilinear problem with critical exponent

    Andrzej Szulkin, Tobias Weth, and Michel Willem

    Volume 22, 2009, pages 913-926

  • A note on multiple solutions for sublinear elliptic systems

    Miguel Ramos

    Volume 22, 2009, pages 901-911

  • Closure of smooth maps in $W^{1,p}(B^3;S^2)$

    Augusto C. Ponce and Jean Van Schaftingen

    Volume 22, 2009, pages 881-900

  • Existence and multiplicity results for the prescribed mean curvature equation via lower and upper solutions

    Franco Obersnel and Pierpaolo Omari

    Volume 22, 2009, pages 853-880

  • On a class of 1-monotone solutions for a forced pendulum model

    Paul H. Rabinowitz

    Volume 22, 2009, pages 843-852

  • On positive solutions of quasilinear elliptic equations

    Nguyen Hoang Loc and Klaus Schmitt

    Volume 22, 2009, pages 829-842

  • Maximum and antimaximum principles: Beyond the first eigenvalue

    J. Fleckinger, J.-P. Gossez, and F. de Thélin

    Volume 22, 2009, pages 815-828

  • The pendulum equation: from periodic to almost periodic forcings

    Rafael Ortega

    Volume 22, 2009, pages 801-814

  • A sharp condition for the chaotic behaviour of a size structured cell population

    S. EL Mourchid, A. Rhandi, H. Vogt, and J. Voigt

    Volume 22, 2009, pages 797-800

  • On the exact number of solutions of a singular boundary-value problem

    Tamás L. Horváth and Péter L. Simon

    Volume 22, 2009, pages 787-796

  • Growth rate and extinction rate of a reaction diffusion equation with a singular nonlinearity

    Kin Ming Hui

    Volume 22, 2009, pages 771-786

  • Multiplicity results for a degenerate quasilinear elliptic equation in half-space

    R.B. Assunção, P.C. Carrião, and O.H. Miyagaki

    Volume 22, 2009, pages 753-770

  • Limiting characterization of stationary solutions for a prey-predator model with nonlinear diffusion of fractional type

    Kousuke Kuto and Yoshio Yamada

    Volume 22, 2009, pages 725-752

  • Periodic solutions of delay equations with several fixed delays

    Benjamin Kennedy

    Volume 22, 2009, pages 679-724

  • Multiple positive solutions for a class of $p$-$q$-Laplacian systems with multiple parameters and combined nonlinear effects

    Jaffar Ali and R. Shivaji

    Volume 22, 2009, pages 669-678

  • Invariant Gibbs Measures and a.s. Global Well Posedness for Coupled KdV Systems

    Tadahiro Oh

    Volume 22, 2009, pages 637-668

  • Exponential stability for the $2-D$ defocusing Schrödinger equation with locally distributed damping

    M.M. Cavalcanti, V.N. Domingos Cavalcanti, R. Fukuoka, and F. Natali

    Volume 22, 2009, pages 617-636

  • Uniqueness for nonlinear parabolic systems in stochastic game theory with application to financial economics

    Carsten Ebmeyer and Jens Vogelgesang

    Volume 22, 2009, pages 601-615

  • Coincidence sets associated with second order ordinary differential equations of logistic type

    Shingo Takeuchi

    Volume 22, 2009, pages 587-600

  • On pairs of positive solutions for a class of quasilinear elliptic problems

    Lynnyngs Kelly Arruda and Ilma Marques

    Volume 22, 2009, pages 575-585

  • On the large-time behavior of anisotropic Maxwell equations

    Cleverson R. da Luz and G. Perla Menzala

    Volume 22, 2009, pages 561-574

  • Well posedness for the stochastic Cahn-Hilliard equation driven by Lévy space-time white noise

    Boling Guo, Guolian Wang, and Shu Wang

    Volume 22, 2009, pages 543 -560

  • Maximal regularity for evolution problems on the line

    Alessandro Zamboni

    Volume 22, 2009, pages 519-542

  • Brezis-Merle type inequality for a weak solution to the $N$-Laplace equation in Lorentz-Zygmund spaces

    Norisuke Ioku

    Volume 22, 2009, pages 495-518

  • Weak-renormalized solution for a nonlinear Boussinesq system

    Abdelatif Attaoui, Dominique Blanchard, and Olivier Guibé

    Volume 22, 2009, pages 465 -494

  • Well-posedness of the Cauchy problem for the Korteweg-de~Vries equation at the critical regularity

    Nobu Kishimoto

    Volume 22, 2009, pages 447-464

  • Sharp well-posedness results for the generalized Benjamin-Ono equation with high nonlinearity

    Stéphane Vento

    Volume 22, 2009, pages 425-446

  • Stability of stochastic neutral partial functional differential equations under Hölder type conditions

    T.E. Govindan

    Volume 22, 2009, pages 411-424

  • Gradient estimates for the heat equation in the exterior domains under the Neumann boundary condition

    Kazuhiro Ishige

    Volume 22, 2009, pages 401-410

  • Unique continuation property for the KP-BBM-II equation

    Youcef Mammeri

    Volume 22, 2009, pages 393-399

  • Sharp bilinear estimates and well-posedness for the 1-D Schrödinger-Debye system

    Adán J. Corcho and Carlos Matheus

    Volume 22, 2009, pages 357-391

  • The nonlinear Hodge-Navier-Stokes equations in Lipschitz domains

    Marius Mitrea and Sylvie Monniaux

    Volume 22, 2009, pages 339-356

  • Distributed delay logistic equations with harvesting

    T. Suebcharoen, P. Satiracoo, and Graeme C. Wake

    Volume 22, 2009, pages 321-337

  • Local well-posedness of nonlocal Burgers equations

    Sylvie Benzoni-Gavage

    Volume 22, 2009, pages 303-320

  • A gradient constraint variational approach to image reconstruction

    Oana Carja

    Volume 22, 2009, pages 285-301

  • On some linearized problems of shallow water flows

    C. Licht, Tran Thu Ha, and Quoc Phong Vu

    Volume 22, 2009, pages 275-283

  • Stochastic Landau-Lifshitz equation

    Boling Guo and Xueke Pu

    Volume 22, 2009, pages 251-274

  • Multiple solutions for nonlinear elliptic systems with changing-sign weights

    Huyuan Chen and Jianfu Yang

    Volume 22, 2009, pages 239-250

  • Long-time behavior in scalar conservation laws

    Arnaud Debussche and J. Vovelle

    Volume 22, 2009, pages 225-238

  • Non-uniform dependence on initial data for the CH equation on the line

    A. Alexandrou Himonas and Carlos Kenig

    Volume 22, 2009, pages 201-224

  • An investigation of the singular perturbation problems for the compressible Reynolds equation

    I. Hafidi

    Volume 22, 2009, pages 177-200

  • On stochastic delay evolution equations with non-lipschitz nonlinearities in Hilbert spaces

    T.E. Govindan

    Volume 22, 2009, pages 157-176

  • Order properties of spaces of non-absolutely integrable vector-valued functions and applications to differential equations

    S. Carl, S. Heikkilä, and Guoju Ye

    Volume 22, 2009, pages 135-156

  • On linear hyperbolic boundary-value problems

    Rita Cavazzoni

    Volume 22, 2009, pages 125-134

  • Global well-posedness and scattering for a class of nonlinear Schrödinger equations below the energy space

    Monica Visan and Xiaoyi Zhang

    Volume 22, 2009, pages 99-124

  • Critical Ostrovskiy-type equation on a half-line

    Elena I. Kaikina

    Volume 22, 2009, pages 69-98

  • Uniform stabilization of a nonlinear coupled system of Korteweg-de Vries equations as a singular limit of the Kuramoto-Sivashinsky system

    C.P. Massarolo and A.F. Pazoto

    Volume 22, 2009, pages 53-68

  • Sharp asymptotics for a parabolic system of Chemotaxis in one space dimension

    Masakazu Kato

    Volume 22, 2009, pages 35-51

  • Uniqueness of weak solutions to the Cauchy problem for the 3-D time-dependent Ginzburg-Landau model for superconductivity

    Jishan Fan and Tohru Ozawa

    Volume 22, 2009, pages 27-34

  • Monotonicity of time to peak response with respect to drug dose for turnover models

    Hoai-Minh Nguyen, and Lambertus A. Peletier

    Volume 22, 2009, pages Jan-26